# SDR USAA2010042690841

- Difficulty date: April 27, 2010
- Submitted: April 29, 2010
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Aircraft time: 58,006 hours, 38,934 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C5 - MAJOR REPAIR - CRACK IN FUSELAGE SKIN AT BS 727E + 3 INCHES, S23R.  REPAIRED FUSELAGE SKIN AT BS 727E + 3 INCHES, S23R IAW B737 SRM 53-00-01 REPAIR 31.
